American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Luigi De Pascale and Eugene Stepanov. Weak and Strong Density of Compositions. Trans. Amer. Math. Soc. 352 (2000) 3707-3721. MR 1675182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Iserles. On nonlinear delay differential equations . Trans. Amer. Math. Soc. 344 (1994) 441-477. MR 1225574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ferrell S. Wheeler. Two differential-difference equations arising in number theory . Trans. Amer. Math. Soc. 318 (1990) 491-523. MR 963247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dennis W. Brewer. A nonlinear semigroup for a functional differential equation . Trans. Amer. Math. Soc. 236 (1978) 173-191. MR 0466838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Burton and R. Grimmer. Erratum to ``Oscillation, continuation, and uniqueness of solutions of retarded differential equations'' (Trans. Amer. Math. Soc. {\bf 179}\ (1973), 193--209) . Trans. Amer. Math. Soc. 187 (1974) 429. MR 0328260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Benjamin Fite. Properties of the solutions of certain functional-differential equations . Trans. Amer. Math. Soc. 22 (1921) 311-319. MR 1501176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia